# SDR AALA202205160946

- Difficulty date: May 4, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 35,183 hours, 14,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Brake Assy
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INBOARD END OF PASSENGER CABIN FLOORBOARD SUPPORT BRAKE ASSEMBLY, LOCATED AT BS 540, FROM RBL 2 TO RBL 23. REPLACED BRAKE ASSEMBLY PER AARD 51-00-05-1.
